# SDR C2XA96IA024

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE RIGHT FORWARD FLOOR SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
